# SDR CA951102008

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Part number: LK58499
- Condition: Migrated
- Location: Comp Case Lugs
- Component: Rroyce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON ROUTINE INSPECTION OF #3 ENGINE LOW PRESSURE COMPRESSOR SUPPORT STRUCTURE, THE LEFT HAND LOWER ROD END LUG PIN WAS FOUND MIGRATED BY 2.0" AND THE RETAINING BOLT MISSING. THE RETAINING BOLT HAD BEEN FITTED AS WITNESS MARKS OF BOLT WERE IDENTIFIED ON TWO SEPARATE AREAS AT BASE OF TRANSFER DRIVE SHAFT L.P. CASE, ON REMOVAL OF TRANSFER DRIVE FAIRINGS. THE RETAINING BOLT WAS NOT RECOVERED. VISUAL INSPECTION OF THE AREA WAS CARRIED OUT SATISFACTORILY AND PIN + REPLACEMENT RETAINING BOLT WERE REFITTED.
